RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 1, Pages 51–54 (Mi dan31761)  

CYBERNETICS AND THE REGULATION THEORY

Criterion for absolute stability of multiply connected sampled-data systems with nonstationary characteristics of the nonlinear elements

Ya. Z. Tsypkin, M. S. Epel'man

Institute of Automation and Remote Control

Full text: PDF file (379 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.95
Presented: B. N. Petrov
Received: 17.03.1965

Citation: Ya. Z. Tsypkin, M. S. Epel'man, “Criterion for absolute stability of multiply connected sampled-data systems with nonstationary characteristics of the nonlinear elements”, Dokl. Akad. Nauk SSSR, 165:1 (1965), 51–54

Citation in format AMSBIB
\Bibitem{TsyEpe65}
\by Ya.~Z.~Tsypkin, M.~S.~Epel'man
\paper Criterion for absolute stability of multiply connected sampled-data systems with nonstationary characteristics of the nonlinear elements
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 1
\pages 51--54
\mathnet{http://mi.mathnet.ru/dan31761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204175}
\zmath{https://zbmath.org/?q=an:0149.38001}


Linking options:
  • http://mi.mathnet.ru/eng/dan31761
  • http://mi.mathnet.ru/eng/dan/v165/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019